Ask an expert
Question

09 Oct 2009

Menopuase - HRT
I am 48 years old on HRT since August and have gained 5kg in wieght. (FEmigel and Utrogestan). How do i know if the weight gain is not water retention. I do follow a healthy, balanced diet!
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This combination is very unlikely to cause weight gain. Weight gain is part of aging. There is a reason why they call it 'middle age spread'.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote